Real analytic approximation of locally embeddable CR manifolds
Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 113-131.
@article{CM_1981__44_1-3_113_0,
     author = {Hill, C. Denson and Taiani, Geraldine},
     title = {Real analytic approximation of locally embeddable {CR} manifolds},
     journal = {Compositio Mathematica},
     pages = {113--131},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     zbl = {0493.32018},
     mrnumber = {662459},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_113_0/}
}
TY  - JOUR
AU  - Hill, C. Denson
AU  - Taiani, Geraldine
TI  - Real analytic approximation of locally embeddable CR manifolds
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 113
EP  - 131
VL  - 44
IS  - 1-3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__44_1-3_113_0/
UR  - https://zbmath.org/?q=an%3A0493.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=662459
LA  - en
ID  - CM_1981__44_1-3_113_0
ER  - 
%0 Journal Article
%A Hill, C. Denson
%A Taiani, Geraldine
%T Real analytic approximation of locally embeddable CR manifolds
%J Compositio Mathematica
%D 1981
%P 113-131
%V 44
%N 1-3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__44_1-3_113_0
Hill, C. Denson; Taiani, Geraldine. Real analytic approximation of locally embeddable CR manifolds. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 113-131. http://www.numdam.org/item/CM_1981__44_1-3_113_0/

[1] A. Andreotti and C.D. Hill: Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norn. Sup. Pisa, 26 (1972) 299-324. | Numdam | MR | Zbl

[2] M.S. Baouendi and F. Treves: A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, to appear. | MR | Zbl

[3] S.J. Greenfield: Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa, 22 (1968) 275-314. | Numdam | MR | Zbl

[4] C.D. Hill and G. Taiani: The local family of analytic discs attached to a CR submanifold, Proceedings of the Conference on Several Complex Variables and Related Topics in Harmonic Analysis, Cortona, Italy, (1976-1977), 166-179. | Zbl

[5] C.D. Hill and G. Taiani: Families of analytic discs in Cn with boundaries on a prescribed CR submanifold. Ann. Scuola Norm. Sup. Pisa, 5, 2 (1978) 327-380. | Numdam | MR | Zbl

[6] C.D. Hill and G. Taiani: On the Hans Lewy extension phenomenon in higher codimension, to appear. | Zbl

[7] H.R. Hunt and R.O. Wells, Jr., Extensions of CR functions, Amer. Math. J. 98 (1976) 805-820. | MR | Zbl

[8] A.S. Primicerio and G. Taiani: Famiglie di dischi analitici con bordo su sottovarietà CR nongeneriche, to appear in Annali di Mathematica Pura e Applicata. | Zbl

[9] R. Nirenberg: On the H. Lewy extension phenomenon, Trans. Amer. Math. Soc., 168 (1972) 337-356. | MR | Zbl